MathSciNet Relay Station
MathSciNet bibliographic data
MR1441394 (97m:35068) 35J60 (35B40)
Marcus, M.; Véron, L. Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 2, 237–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement